Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Pain in left arm, shoulder, red patch in underarm. Cause for above symptoms?

my father has been having problems with hisleft arm and shoulder he tried to lift himself up with the left arm and he said it felt like his arm just below the shoulder was breaking. he said it was very painful. i m not sure if it s connected but he also has a red patch in his underarm on that same arm. is there anything that could be causing this? he s 73 years old, and has high blood pressure .
Asked On : Fri, 16 Nov 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
he have vascular can take suggestion heamatologist .you can do angiography of lt arm.
if you want to give other threpy than goes to homeopaths .in urgent you can give vipera 30 BD for 4 days .than tell me response,and told you other medicine.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Neeraj gupta
Answered: Sat, 24 Nov 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor